Universal central extension of the Lie algebra of Hamiltonian vector fields

B. Janssens, Cornelia Vizman

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

For a connected symplectic manifold, we determine the universal
central extension of the Lie algebra of hamiltonian vector fields.
We classify the central extensions of ham(X), of the Lie algebra sp(X) of symplectic vector fields, of the Poisson Lie algebra, and of its
compactly supported version.
Original languageEnglish
Pages (from-to)4996-5047
Number of pages52
JournalInternational Mathematics Research Notices
Volume2016
Issue number16
Early online dateOct 2015
DOIs
Publication statusPublished - 2016

Fingerprint

Dive into the research topics of 'Universal central extension of the Lie algebra of Hamiltonian vector fields'. Together they form a unique fingerprint.

Cite this